# SDR 01FDEA00911

- Difficulty date: October 24, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Engine: Pwa JT8D15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Screen
- Condition: Dirty
- Location: Bleed Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON T/O LOUD BANG OCCURRED.  PACKS TRIPPED.  TROUBLESHOT NO DEFECTS NOTED.  CLEANED PRBC SCREENS.
